# SDR ASAA2018081305736

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 19,115 hours, 6,322 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319312
- Part serial: D05475
- Condition: Failed
- Location: Air Con System
- Part time: 19,544 hours, 6,135 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTING THE NR 1 ENGINE,  ISOLATION VALVE CLOSED POSITION NOTICED A SLOW RISE IN ACCELERATION.  SMELLED BLEED THROUGH AFTER START WITH DUCT PRESSURE EQUAL.  RECONFIGURED AND ISOLATION VALVE,  WORKED NORMALLY.  ACFT GROUNDED. FOUND THE ISOLATION SWITCH ON THE AIR CONDITIONING MODULE TO BE BAD. CHANGED THE AIR CONDITIONING MODULE IAW AMM 21-51-65-400-801, ALL OPS CHECKED GOOD AND ENGINE START WAS GOOD.
